# SDR AALA202411267535

- Difficulty date: August 7, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE OVERHANG TOP SKIN PANEL #2 LOWER SURFACE BETWEEN RIB 17 AND RIB 18. REPAIRED SKIN PANEL PER EA 357553.
